How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18888
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

If I reduce my seroxat dosage, how long before I see weight

Customer Question

If I reduce my seroxat dosage, how long before I see weight loss?
Many thanks
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. D. Love replied 2 years ago.
Hello from JustAnswer.

Whenever the dose of Seroxat is adjusted, including when starting or stopping the drug, it will take 2-3 weeks for the effect of the change to be apparent. So if the dose is reduced and the weight gain is due to the higher dose of the Seroxat, then you would typically start seeing some weight loss after the third week.

Some people that develop weight gain from the Seroxat need to get completely off the Seroxat before they notice weight loss.

If I can provide any clarification, please let me know.